# SDR DALA1053020904

- Difficulty date: December 24, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 63,311 hours, 49,381 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY PATH LIGHTS AT SEATS 24-30, EXIT SIGNS AND, OVERWING EXIT SIGNS INOPERATIVE.  MX REPLACED AFT LT OVERWING EXIT SIGNS, REPLACED BLOWN FUSES, CHECKED FOR SHORTED CABLES, AND CLEANED SEAT LIGHT CONNECTORS.  ALL LIGHTS OPERATE NORMAL.
